# SDR IPXA2016110310213

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 26,510 hours, 17,729 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: L1 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD CREW ENTRY DOOR MESSAGE CAME ON DURING APPROACH AND EXTINGUISHED AFTER LANDING.   FOUND CREW ENTRY DOOR SENSOR S10094 TARGET DIRTY. CLEANED THE SENSOR TARGET AND DOOR INDICATION CHECKS GOOD IAW AMM 52-71-00 - NO OTHER DEFECTS FOUND.
